# SDR SWAA2021112332330

- Difficulty date: October 21, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 52,438 hours, 34,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS 277-294.5,  BL 0, FWD GALLEY AREA.   REPLACED WEB IAW SRM 51-10-02, PARAGRAPH 9,  SRM 51-40-02, & DWG 141A5400, SHEET 20, REV: -.
